# SDR UALA2009110403422

- Difficulty date: November 2, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 33,448 hours, 7,378 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 8220314102
- Part serial: 63
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN IS FAILED.  AWAITING ANTENNAS AND GASKETS.  HARD FAULT MESSAGE TOP-PORT HGA FAIL.  REPLACED SPLITTER, NO HELP.  REPLACED LEFT SMHGA ANTENNA, SATCOM SYSTEM TEST OKAY.
